# SDR DALA2015110306668

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 40,830 hours, 5,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FORWARD CARGO DOOR INNER SKIN DENTED AT FRAME 23-23A.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER IAW ER/A 541075-14.
